American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Nick Gill, Harald A. Helfgott and Misha Rudnev. On growth in an abstract plane. Proc. Amer. Math. Soc. 143 (2015) 3593-3602.
Abstract, references, and article information   
View Article: PDF

[2] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John T. Baldwin. Some projective planes of Lenz-Barlotti class I . Proc. Amer. Math. Soc. 123 (1995) 251-256. MR 1215026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John T. Baldwin. An almost strongly minimal non-Desarguesian projective plane . Trans. Amer. Math. Soc. 342 (1994) 695-711. MR 1165085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter Feit. Finite projective planes and a question about primes . Proc. Amer. Math. Soc. 108 (1990) 561-564. MR 1002157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. Veblen and J. H. Maclagan-Wedderburn. Non-Desarguesian and non-Pascalian geometries . Trans. Amer. Math. Soc. 8 (1907) 379-388. MR 1500792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Forest Ray Moulton. A simple non-Desarguesian plane geometry . Trans. Amer. Math. Soc. 3 (1902) 192-195. MR 1500595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1